Main Article Content

Abstract

This paper is a continuation of our previous works with the same title, which deals with various characterizations of certain univariate continuous distributions proposed in (2023-2024) after the publication of our first two papers in (2024). These characterizations are based on: (i) a simple relationship between two truncated moments; (ii) the hazard function; (iii) reverse hazard function and (iv) conditional expectation of a single function of the random variable. It should be mentioned that for the characterization (i) the cumulative distribution function need not have a closed form and depends on the solution of a first order differential equation, which provides a bridge between probability and differential equation.

Keywords

Characterizations Conditional expectation Continuous distributions Hazard function Reverse hazard function

Article Details

Publication information

Published: 2026-09-12

Issue: Vol. 22 No. 3, 2026

Pages: 325-359

DOI: 10.18187/pjsor.v22i3.4681

How to Cite

Roshani, A., Hamedani, G. G., & Shafique Butt, N. (2026). Characterizations of Certain (2023-2024) Introduced Univariate Continuous Distributions III. Pakistan Journal of Statistics and Operation Research, 22(3), 325-359. https://doi.org/10.18187/pjsor.v22i3.4681

Most read articles by the same author(s)

<< < > >>